# SDR 29GA2016061100002

- Difficulty date: June 10, 2016
- Submitted: June 11, 2016
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 350B450
- Aircraft time: 32,728 hours, 36,656 cycles
- Engine: Ge CT79B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140041
- Part serial: 2157
- Condition: Unknown
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED A COUPLE OF TIMES AT SLOW SPEED TAXI.  HAD TO TURN OFF THE ANTI-SKID FOR THE BRAKES TO WORK.  T/S AND FOUND NR 3 WHEEL SPEED TRANSDUCER OHM TO BE ERRATIC IAW AMM 32-43-15-06 & WM 32-43-00.  R & R NR 3 WHEEL SPEED TRANSDUCER IAW AMM 32-43-15-04. TAXIED ACFT, ANTI-SKID AND BRAKES OPS CHECKED NORMAL.
